Friday, July 23, 2010

Accutane Update Day 58

Went to the dermatologist yesterday and he seemed a little surprised that my skin wasn’t doing so well; he said something like, “Yeah you’re still little red here and there.” So he upped my dosage form 20mg to 40mg and said he’d see me in a month. I was not able to pick up my prescription yet, because there was a questionnaire on the Ipledge website that I have to do first (if you haven’t already heard Ipledge is a total pain in the ass!), but when I logged onto the site it said that I had no questionnaire to do and that I could pick up my prescription, arghhh! Either way I still have a couple of 20mg capsules left, so I’ll be set for the next couple of days.


Also there are other things that I have been noticing for the past few weeks that have been bothering me. I’ve been having trouble sleeping every night and I’m always exhausted because of it. I noticed that I can become very stressed and angry very quickly and easily over the slightest thing. I’ve been having mood swings where one minute I’ll be happy, the next I’ll be sad. My head/brain feels fuzzy almost; it’s hard to explain, sometimes it feels like my brain is shrinking and growing. At first, a few weeks ago I didn’t think much of it and I thought that maybe I was just having a bad day or something; basically just trying to convince myself that it had nothing to do with the Accutane. Today though when I was looking at my Ipledge card it clearly says Stop using Isotretinoin (which is Accutane) and call your doctor right away if you experience any of the following… And sure enough all of the symptoms I have been experiencing are on the card! I mean I don’t know if maybe everyone experiences these things just not as bad as others, but one thing is for sure I don’t want to stop Accutane unless I physically feel like I’m dying! I don’t want to tell my doctor or my derm about it just because I don’t want them to take me off it. So I’m kind of anxious about starting the 40mg because I know if these things get worse I’m definitely going to have to tell my doctor and dermatologist. I’ll definitely keep you guys updated every couple of days, and if there are any of you have experienced anything like this while on Accutane let me know!



-JC

No comments:

Post a Comment